# SDR SWAA2019093037419

- Difficulty date: September 29, 2019
- Submitted: September 30, 2019
- Operation: Air carrier
- Aircraft: N7749B
- Make and model: Boeing 737-7BD
- Aircraft serial: 36724
- Aircraft time: 32,463 hours, 16,339 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Shield
- Part number: A1260086002
- Condition: Loose
- Location: Flashlight
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT OUTBOARD FLASHLIGHT STRAPS LOOSE.          / R&R SHIELD PER MT.
